Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


When Can I take a Break?
Feb 21, 2004

Hi doc I have been HIV+ for about 6 years now and doing very well went from a CD count from 28 to over 300 on HAART. I do suffer from a spastic colon and it sometimes makes me really sick and make me ending up in hospital where I get strong pain killers and other treatments. At what count can I take a break from my meds? Just to get my tummy a bit back to normal again? Thanks.

Response from Dr. Henry

I usually don't advise stopping HIV treatment in persons who had a CD4 count of 28. I work with the patient to find a more gut friendly HIV regimen as well as with a GI specialist to minimize any gut symptoms. KH



Previous
Adherence Out the Window
Next
Already a toothpick

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement